# SDR UPS98828210

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D AT LONGERON 10L AT STA 1766 HAS A CRACK AT BULKHEAD.  REMOVED STRAP FROM ACCESS.  STOP DRILLED IAW DC8 SRM 53-7-5 FIG 9.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED STRAP IAW DC8 SRM 51-1-70D
